# SDR AWXA960215

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1016-3978
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3808 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, FOUND CORROSION (C53-107-02 PT2) ON BS 1016 UPPER FLOOR BEAM CHORD LBL 5 TO LBL 26, WL 208.  REMOVED CORROSION FROM BS 3978 - BS 1016; LBL 5 - RBL 16, WL 208.  FOUND OUT OF LIMITS PER SRM 53-10-01 AND REMOVED CHORD AT BS 1016, LBL 40 - RBL 40.  FABRICATED NEW CHORD AND INSTALLED PER SRM 53-10-01 AND ER NR 3-53-16-32, TCO-PAN-96-0511RR.   ACFT TT:  44,382 HRS.  ACFT TC:  36,778.  (X)
